Depo provera side effects nhs

Common Questions and Answers about Depo provera side effects nhs

depo-provera

Avatar n tn C in June 2013 now its almost Aug 2013 and i am still bleeding.. hate the depo... if i had known the ACTUAL side effects. I'm due for my nxt shot in sept. but im not gonna get it... i want another baby i have 3 kids 2 m/c :/ what would my odds be for carring to term.... 2 d&c procedures i had my 1st m/c then i got pg with my youngest who will b 4 n nov. then another m/c in june 2013... what r the odds for having another m/c with depo chances are higher????
Avatar n tn When the dr questioned me on why I wanted the device removed I told him the story. Do you know what he said to me ? That these are not side effects of the Mirena. BULLSH.IT !! I see it as my body did everything it could to fight off this foreign object inside of me. That day he asked me when the last time i had an infection and I told him just on Monday that I was itching. So he took a culture and what a surprise I had a bacterial infection !!
280700 tn?1210287416 My side effects were hot flashes, moodiness, breast tenderness, cramping, fatigue, nausea, and extreme hunger which lead to weight gain and I'm still feeling those side effects. Since so many of those side effects are symptoms of pregnancy it was very upsetting to find out I didn't ovulate and I'm not pregnant. Hoping for better results next cycle...
Avatar n tn and had it taken out because i was getting irritable very easily and moody i was on the copper IUD and was told there was no side effects my question is how true is this statement . i just want to find out if there is a link between all of the sympyoms and if any to the birth control .
363243 tn?1331037450 Has anyone had negative side effects using birth control pills or stronger hormonal pills to deal with acne and hair growth? Also, what prescribed medications are people using for the hair? Any success with skin lighteners that don't use hydroquoine to help with dark marks? The products I currently use are all natural from the heath food store. Its great to have a forum to finally talk to people who can relate. Thanks, I look forward to hearing from everyone.
Avatar n tn ) About one year into having Mirena, my periods stopped all together. Finally I could not handle the side effects anymore, so on Oct 4 2007 I had it removed. The day after, I started a light period that lasted for 4 days. Nothing since then. If my body was going to return to a 28 day cycle, I should have started 4 days ago. I have taken 3 over the counter tests. The first one had a VERY light positive result, the other two were both imediately negative.
Avatar n tn Most docs say there are really no side effects to the pill, but anyone in my shoes would beg to differ. I am curious how many other women are experiencing endo/pcos after going off the pill?
Avatar n tn Now my Doctor would like to put me on effexor, and I just don't know about taking an antideppressant when I'm not depressed, side effects seem so bad. My chiropractor has given me a naturopathy doctors card. He said that maybe I can start taking some vitamis that may help me. I am so tired of feeling this way I am willing to try it. I was having really bad chest pains last week, xray came back fine so that's why my family doc thinks it's panic attacks or anxiety.
Avatar n tn hello again both of my grandmas had children when they were 40 On my dads side she had my dad then 5 mc before she had 4 more children her last was when she was 42.
162948 tn?1205256292 I HATE Mirena! I must be the "rare" side effects group expect now I'm finding tons of people like me. After insertion, I bled for the first THREE months straight, which after a month I called the doctor and he said it sometimes happens. From then on it's been an on going mess. I will have a period then not again for a month or two, then twice in one month! I have to carry supplies with me all the time.
Avatar n tn I am starting to really freak out that there is something serious going on and no doctors want to take the time to figure it out. I am starting to wonder if perhaps this is a side effect of some kind of mold I cant see. I need a "Dr.House"....is anyone out there that help us poor women.
Avatar n tn I also took 10,000 units of HCG trigger shot but it has been 8 days since I had shot so I don't know if that could be it. Please HELP!!!
Avatar n tn He wears glasses only for distance and has never required any other surgeries. He is very intelligent showing no side effects from the brain bleeds. His only-on going treatments are physio and occupational therapy for low muscle tone which may/may not be linked to prematurity. When I found out I was pregnant, I consulted the doctor who performed the ablation his advice was - terminate! I'm glad I didn't.
Avatar n tn I had the novasure procedure done almost exactly a year ago. I was on Depo for 5 years and than started bleeding one day last year out of the blue and never stopped. I almost died, it was very frighting. I have had no period since than. But yesterday I started bleeding and pretty heavy. Not enough that I'm going to bleed to death, but a lot. Has any one had this happen to them and is this normal? I feel like I should have my Uterus taken out and not deal with this any more.
1647691 tn?1363727302 We are fortunate enough to tick all the boxes for further nhs funding but we have to wait for 6 months before more treatment in order to qualify. We didn't have any frozen so it'll be the whole shebang again. Lucky hubbie with my mood swings again!!